I don't understand why I would need more medication if I am seizure free. It makes me sleepy and depressed. I have been on seizure medication for 50 years and seems to me it causes clinical depression which I have dealt with for many years.
I stayed at my best friends house, woke up, had a seizure. She was wonderful about it. Cared for me, made sure I was safe. Now I’m feeling strange about it all.
It appears every 3-6 months my seizures become out of control again and I need to increase my medication. Things will go well for a bit and then get out of control again and a dose increase will temporarily help. Is this normal? Does this happen to you guys? Im on tegretol, vimpat, and clobazam.
I had a stroke a month ago. My hubby watched me and decided this was not seizure activity and called the EMTS. I got the drug that you have to have within 3hours so i was very lucky. I have some weakness on my left side but it is stronger already after all the rehab. I've been reading that people with epilepsy are more likely to have a stroke. Did anyone else know this? Have you experienced strokes too? What alarms me is unless someone knows you really well, they won't know you were having a… read more
I had a neurologist appointment. I know I answered most questions like I know what I am talking about. But when I get home and try to explain to my husband what the doctor said, I don't remember. I don't remember why I need a test? I don't remember what I said. I feel so dumb. My spouse usually goes to my appointments, but couldn't go this time. He gets frustrated when I don't have the information. He thinks that sometimes doctors just want to do tests to get information for statistical… read more
I always take someone with me. But my memory therapist says I need to start writing key words from conversations and it will bring the whole thing back to me
how often do people take blood tests to check depletion levels that most of the medications cause? especially after increase and change of medications?
I don't really do Blood tests that often and only after decreasing my medication.
What would blood levels tell the Neurologist and I? So far I do not have yellowing skin or eyes. I am concerned.